A NEW FINITE ELEMENT FOR INTERFACE PROBLEMS HAVING ROBIN TYPE JUMP

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 288
  • Download : 0
We propose a new finite element method for solving second order elliptic interface problems whose solution has a Robin type jump along the interface. We cast the problem into a new variational form and introduce a finite element method to solve it using a uniform grid. We modify the P-1-Crouzeix-Raviart element so that the shape functions satisfy the jump conditions along the interface. We note that there are cases that the Lagrange type basis can not be used because of the jump in the value. Numerical experiments are provided.
Publisher
ISCI-INST SCIENTIFIC COMPUTING & INFORMATION
Issue Date
2017
Language
English
Article Type
Article
Keywords

ELLIPTIC PROBLEMS; DISCONTINUOUS COEFFICIENTS; BOUNDARY-CONDITIONS; ELASTICITY PROBLEMS; MOVING INTERFACE; EQUATIONS; STOKES; FORMULATION; PENALTY; MEDIA

Citation

INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, v.14, no.4-5, pp.532 - 549

ISSN
1705-5105
URI
http://hdl.handle.net/10203/226047
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0